# SDR 2000UALA00444

- Difficulty date: July 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Aircraft time: 63,872 hours, 36,277 cycles
- Engine: Pwa JT8D15
- Engine time: 61,046 hours, 34,890 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heat Exchange
- Condition: Leaking
- Location: Fuel/Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SHUTDOWN NR 2 ENGINE.  SUSPECTED FUEL / OIL HEAT EXCHANGER LEAKING FUEL INTO THE OIL SYSTEM.  CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO DTW.  *S/D*  FUEL-OIL COOLER LEAKING.  REPLACED FUEL-OIL COOLER.
